Yes, there is a common link with migraine and depression here. Many times doctors find that anti-depressants have the dual-effect of keeping migraines at bay. Depression is caused by a chemical that does or does not release properly in the brain. It's nothing to feel embarassed or ashamed of. Sometimes counseling goes along with medication, especially when depression has lasted a long time.
Night terrors are also something that has been studied at length. It's been thought to be caused by a mis-firing somewhere in the brain. To a young child, it can be a most horrifying experience. To the parents, it's also extremely difficult, as they cannot understand why this is happening to their child. Parents tend to feel responsible when something is not right with their child and they are not able to fix it. Your parents probably felt relief that they could medicate you when you had migraines.
One way that you might be able to come to terms with what you experienced is to see what you can find about night terrors, either online, the library, or perhaps a medical library. Sometimes, the more information you have, the easier it is to come to terms with what puzzles you.
That's one of the reasons this migraine forum is so helpful.
Getting off of street drugs, and staying clear of additive narcotics is not an easy thing. It is a great accomplishment. I hope that you are proud of yourself. You deserve to be.
Good luck on your continuing work to ease off the other medications.